# SDR ASAA2015040411227

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,466 hours, 8,737 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5157
- Condition: Failed
- Location: Fuel Qty
- Part time: 29,474 hours, 8,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING NR 2 FUEL QUANTITY INDICATION SHOWING 8'S, AS IF IN A TEST MODE.  ACFT GROUNDED.  REPLACED NR 2 FUELING FUEL QUANTITY INDICATOR, OPS NORMAL, REF AMM 28-41-61-400-801.
